# SDR CA061120001

- Difficulty date: November 4, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 17,093 hours
- Engine: Allsn 250C20R2
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Switch
- Part number: 205061635005
- Part serial: 23748
- Condition: Leaking
- Location: Fuel Flow
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) REMOVED LT FUEL FLOW SWITCH DUE TO LEAKING. INSTALLED FUEL FLOW SWITCH PN 205-061-635-005 SN 9607 (TC NR 20061120001).
